Solvability of the Quaternary Continuous Classical Boundary Optimal Control Dominated by Quaternary Parabolic System
Keywords:Adjoint Eqs. , Constraint Continue Classical Optimal Control Vector, Necessary Conditions, Quaternary Nonlinear Parabolic System, Sufficient Condition, The Fréchet Derivative
The purpose of this paper is to study the solvability of the quaternary continuous classical boundary optimal control vector problem dominated by quaternary nonlinear parabolic boundary value problem with state constraints. The existence theorem for a quaternary continuous classical boundary optimal control vector with equality and inequality state constraints is stated and demonstrated under suitable assumptions. The mathematical formulation of the quaternary adjoint eqs. associated with the quaternary nonlinear parabolic boundary value problem with state constraints is discovered. The Fréchet derivative of the cost function and the constraints functions are derived. The necessary and sufficient theorems (conditions) for optimality of the quaternary continuous classical boundary optimal control vector problem are stated and demonstrated under suitable assumptions.
Published Online First 20/11/2023
Cojocaru MG, Jaber AS. Optimal Control of a Vaccinating Game Toward Increasing Overall Coverage. J Appl Math Phys. 2018; 6: 754-769. https://doi.org/10.4236/jamp.2018.64067
Staffetti E, Li YX, Matsuno Y, Soler M. Optimal Control Techniques in Aircraft Guidance and Control. Int J Aerosp Eng. 2019; 2019(Special issue): 2 pages. https://doi.org/10.1155/2019/3026083.
Syahrini I, Masabar R, Aliasuddin A, Munzir S, Hazim Y. The Application of Optimal Control Through Fiscal Policy on Indonesian Economy. J Asian Finance Econ Bus. 2021; 8(3): 0741-0750. https://ideas.repec.org/a/ers/ijebaa/vixy2021i1p34-51.html.
Rigatos G, Abbaszadeh M. Nonlinear Optimal Control for Multi-DOF Robotic Manipulators with Flexible Joints. Optim. Control Appl Methods. 2021; 42(6): 1708-1733. https://doi.org/10.1002/oca.2756 .
Derome D, Razali H, Fazlizan A, Jedi A, Roberts KP. Determination of Optimal Time -Average Wind Speed Data in the Southern Part of Malaysia. Baghdad Sci J. 2022; 19(5): 1111-1122. https://doi.org/10.21123/bsj.2022.6472
Sivasankar S, Udhayakumar R, Subramanian V, AlNemer Gh, Elshenhab AM. Optimal Control Problems for Hilfer Fractional Neutral Stochastic Evolution Hemivariational Inequalities. Symmetry. 2023; 15(1): 18. https://doi.org/10.3390/sym15010018.
Patel R, Shukla A, Jadon S, Udhayakumar R. A Novel Increment Approach for Optimal Control Problem of Fractional-order (1, 2] Nonlinear Systems. Math Methods Appl. Sci. 2021; Special Issue. https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.7681
Niazi AUK, Iqbal N, Mohammed WW, Optimal control of nonlocal Fractional Evolution Equations in The α-norm of order (1,2). Adv Differ Equ. 2021; 142: 1-22. https://doi.org/10.1186/s13662-021-03312-0.
Manzoni, Quarteroni A, Salsa S. Optimal Control of Partial Differential Equations: Analysis, Approximation, and Applications (Applied Mathematical Sciences, 207). 1st edition. New York: Springer; 2021. P.515.
Tröltzsch F. Optimal Control of Partial Differential Equations: Theory, Methods and Applications. Graduate Studies in Mathematics. USA: American Mathematical Society; 2010. 112. http://dx.doi.org/10.1090/gsm/112
Rasheed MA. on Blow-up Solutions of A parabolic System Coupled in Both Equations and Boundary Conditions. Baghdad Sci J. 2021; 18(2): 315-321. https://doi.org/10.21123/bsj.2021.18.2.0315.
Ali LH, Al-Hawasy JA. Boundary Optimal Control for Triple Nonlinear Hyperbolic Boundary Value Problem with State Constraints. Iraqi J Sci. 2021; 62(9): 2009-2021. https://doi.org/10.24996/ijs.2021.62.6.27
Warga J. Optimal Control of Differential and Functional Equations.; 1st Edition. Elsevier, New York and London: Academic Press. 1972.
Aponte E, Subramanian V, Macías J, Krishnan M. On Semi-Continuous and Clisquish Functions in Generalized Topological Spaces. Axioms 2023; 12(2): 130: 1-19. https://doi.org./10.3390/axioms12020130.
Baumann P, Sturm K. Adjoint-based Methods to Compute Higher-order Topological Derivatives with an Application to Elasticity. Eng Comput. 2022; 39(1): 60-114. https://doi.org/10.1108/EC-07-2021-0407.
Chryssoverghi I. Nonconvex Optimal Control of Nonlinear Monotone Parabolic Systems. Syst Control Lett. 1986; 8(1): 55-62. https://doi.org/10.1016/0167-6911(86)90030-7.
Copyright (c) 2023 Baghdad Science Journal
This work is licensed under a Creative Commons Attribution 4.0 International License.